# SDR REXA2022081100613

- Difficulty date: July 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321183S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 379.00 IS CORRODED BETWEEN STGR 21R AND 20R REPLACED FS379 FRAME BETWEEN STRINGERS 20R AND 25R PN#SH670-32118-3S IAW CRJ-900 SRM 51-42-06-001-001-A01
